Variation of parameters formula and Gronwall inequality for differential equations with a general piecewise constant argument
Más información
| Título según WOS: | Variation of parameters formula and Gronwall inequality for differential equations with a general piecewise constant argument |
| Título según SCOPUS: | Variation of parameters formula and Gronwall inequality for differential equations with a general piecewise constant argument |
| Título de la Revista: | Acta Mathematicae Applicatae Sinica |
| Volumen: | 27 |
| Número: | 4 |
| Editorial: | Springer Verlag |
| Fecha de publicación: | 2011 |
| Página de inicio: | 561 |
| Página final: | 568 |
| Idioma: | English |
| URL: | http://link.springer.com/10.1007/s10255-011-0107-5 |
| DOI: |
10.1007/s10255-011-0107-5 |
| Notas: | ISI, SCOPUS |